# SDR CALA2017081402668

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N515034
- Condition: Damaged
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 324,  RBL 48 ANGLE, ADJACENT TO FORWARD HOLE HAS DAMAGED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02, PAR 4, FIG 8,3, PAR 7D.
